# SDR USAAD98157

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621224
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT ESCAPE SLIDE MECHANISM FAILED TO DEPLOY SLIDE DURING FUNCTIONAL TEST.  MAINTENANCE REPAIRED THE SLIDE RELEASE MECHANISM AND REPLACED THE SLIDE ASSY.  (M)
